Real almost zeros of random polynomials with complex coefficients

K Farahmand, A Grigorash, P Flood

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages195-209
    JournalJournal of Applied Mathematics and Stochastic Analysis
    Volume2005
    Issue number2
    Publication statusPublished - Jan 2006

    Cite this

    Farahmand, K ; Grigorash, A ; Flood, P. / Real almost zeros of random polynomials with complex coefficients. In: Journal of Applied Mathematics and Stochastic Analysis. 2006 ; Vol. 2005, No. 2. pp. 195-209.
    @article{4d6eba8a563549769f00b37be19db33d,
    title = "Real almost zeros of random polynomials with complex coefficients",
    author = "K Farahmand and A Grigorash and P Flood",
    year = "2006",
    month = "1",
    language = "English",
    volume = "2005",
    pages = "195--209",
    journal = "Journal of Applied Mathematics and Stochastic Analysis",
    issn = "1048-9533",
    number = "2",

    }

    Farahmand, K, Grigorash, A & Flood, P 2006, 'Real almost zeros of random polynomials with complex coefficients', Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 2, pp. 195-209.

    Real almost zeros of random polynomials with complex coefficients. / Farahmand, K; Grigorash, A; Flood, P.

    In: Journal of Applied Mathematics and Stochastic Analysis, Vol. 2005, No. 2, 01.2006, p. 195-209.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Real almost zeros of random polynomials with complex coefficients

    AU - Farahmand, K

    AU - Grigorash, A

    AU - Flood, P

    PY - 2006/1

    Y1 - 2006/1

    M3 - Article

    VL - 2005

    SP - 195

    EP - 209

    JO - Journal of Applied Mathematics and Stochastic Analysis

    T2 - Journal of Applied Mathematics and Stochastic Analysis

    JF - Journal of Applied Mathematics and Stochastic Analysis

    SN - 1048-9533

    IS - 2

    ER -